# SDR DALA2024022102387

- Difficulty date: February 15, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 4,229 hours, 1,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND NO PREVIOUS REWORK, REF 5742-01028-02A.    REPAIRED LH SLAT TRACK NBR 4 UPPER AFT SURFACE IAW ERA 615899-14AD REV ORIG AND PRI 615899-14AD REV 0 MATCHED ASSOCIATED AA 5742-01028 ADDED FOR AC 8313 ASSOCIATED ER/A 14-615899 ADDED FOR AC 8313. (LP# 0203609)
